# SDR DALA2025092306948

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 75,908 hours, 35,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:10D.  SECURED LIGHT TO SEAT WITH TAPE. DEFERRED TO MEL, PLACARDS INSTALLED. (NOTE: MOUNT POINT ON SEAT BROKEN- WILL NEED SEAT SHROUD REPAIR/REPLACE). (LP: 1212089)
